Dedekind's eta-function and Rogers-Ramanujan identities

Warnaar, S. Ole and Zudilin, Wadim (2012) Dedekind's eta-function and Rogers-Ramanujan identities. Bulletin of the London Mathematical Society, 44 1: 1-11. doi:10.1112/blms/bdr019

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Warnaar, S. Ole
Zudilin, Wadim
Title Dedekind's eta-function and Rogers-Ramanujan identities
Formatted title
Dedekind's η-function and Rogers-Ramanujan identities
Journal name Bulletin of the London Mathematical Society   Check publisher's open access policy
ISSN 0024-6093
Publication date 2012-02
Sub-type Article (original research)
DOI 10.1112/blms/bdr019
Open Access Status
Volume 44
Issue 1
Start page 1
End page 11
Total pages 11
Place of publication Oxford, United Kingdom
Publisher Oxford University Press
Collection year 2013
Language eng
Formatted abstract
We prove a q-series identity that generalizes Macdonald’s A(2)2n η-function identity and the Rogers–Ramanujan identities. We conjecture our result to generalize even further to also include the Andrews–Gordon identities.
Keyword Hall Littlewood Functions
Standard Modules
Root Systems
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Mar 2012, 09:01:43 EST by System User on behalf of School of Mathematics & Physics